Skip to main content
Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

cancel
Showing results for 
Search instead for 
Did you mean: 

Something’s not right

Therese7
Casual Contributor

Response to medication

I have been prescribed a tricyclic antidepressant, a mood stabiliser and an antipsychotic for major depression. Has anyone else had experience with this combination of medications?

The mood stabiliser in particular, I would be interested in any side effects you may be experiencing. I feel very flat, emotionless, don’t feel ‘like myself’, and scared I will always feel this way. I also have a slight tremor. I can’t get into Psychiatrist for 2 more weeks. 

1 REPLY 1

Re: Response to medication

Hi @Therese7 

 

I just wanted to reach out and welcome you to the forums - it’s great to have you here 💜

 

I’m so sorry to hear about some of the side effects that you’re experiencing as a result of the medications that you’ve been prescribed and just from what you’ve shared, I can really appreciate how you’re feeling so incredibly scared about what’s happening to you 💜

 

Although I don’t have any personal experiences that I can share with you (I really wish that I did 💜) a little while ago, one of our community members @j9091 reached out for some support in relation to a similar issue and so I just wondered if perhaps parts of this conversation may be somewhat helpful for you 💜

 

With this in mind, I’ve just shared the link to this particular conversation below, just in case you would like to read through other people’s experiences and (if you felt comfortable) share parts of your own story 😊

 

https://saneforums.org/t5/Something-s-not-right/Medication-Changes/m-p/1252330

 

I think that sharing your concerns with your Psychiatrist is a really great idea - although that being said, I can also really appreciate how challenging it can be to sit with so much distress, fear and uncertainty 💜

 

With this in mind, I just wondered if perhaps you could place your name on a cancellation list - just in case there’s an opportunity for you to connect with your Psychiatrist sooner?

 

I also ever so gently wondered if perhaps you could share your concerns with your GP or contact your local Pharmacist for some advice?

 

Also, just while I remember, Also, just while I remember, one of the things that really helped me when I was new to the forums and still finding my way around, was that if you would like to chat with another forum member, or reply to one of their posts, place @ in front of their username just like I did at the start of my post to you i.e. @Therese7 that way, they will receive a message that you have contacted them 😊

 

I hope that this helps you a little bit and please know that you’re always welcome to reach out to us here whenever you need to 💜

 

Take kind and gentle care of yourself,

 

ShiningStar 💜

Illustration of people sitting and standing

New here?

Chat with other people who 'Get it'

with health professionals in the background to make sure everything is safe and supportive.

Register

Have an account?
Login

For urgent assistance